# SDR IXXA0000039

- Difficulty date: October 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- Aircraft time: 64,063 hours, 21,952 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM NBW TO NGU, SMOKE WAS EMITTED INTO THE COCKPIT WHEN THE NUMBER THREE TURBO COMPRESSOR WAS OPERATED.  THE FLIGHT CREW SECURED THE COMPRESSOR, SMOKE SUBSIDED.  THE FLIGHT CONTINUED TO NGU FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE TURBO COMPRESSOR WHICH WAS FOUND DEFECTIVE.  MAINTENANCE PLACED THE COMPRESSOR ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
